# SDR HNAA2018120600306

- Difficulty date: November 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Bent
- Location: Fwd Seal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK MAINTENANCE FOUND CARGO FWD SEAL ANGLE BRACKET BENT ON LOWER CORNER. CORRECTIVE ACTION: R&R CARGO FWD ANGLE SEAL BRACKET WITH P/N 145-29610-003 IAW EMB 145 SRM 51-20-03 AND 51-40-02
